Probiotics won’t necessarily cause die-off immediately, but they can certainly cause nausea in some cases. The reason is that the probiotics start changing the composition of the gut flora. In the short term, that can lead to gas, bloating, and nausea as your gut flora adjust. Starting with a low dose of the probiotics might help to avoid this.
Of course, the other alternative is that you’re having a reaction to one of the ingredients in the probiotic. That seems unlikely though. Maybe give it a few days and see if it continues?
Lisa Richards is an expert in digestive health and the author of the Ultimate Candida Diet program. She writes regular posts on the causes, symptoms, and treatment of Candida, and has helped thousands of Candida sufferers recover their health.
Sign up to Unlock your FREE Guide To Improving Your Digestion!
These statements have not been evaluated by the FDA. This product is not intended to diagnose, treat, cure, or prevent any disease. Information is presented for educational purposes only and is not intended to replace the advice of your healthcare professional. Consult your doctor or health professional before starting a treatment or making any changes to your diet. Also note that this page may contain affiliate links.